RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 777–785 (Mi semr1094)  

Discrete mathematics and mathematical cybernetics

On automorphisms of a distance-regular graph with intersection array $\{44,30,5;1,3,40\}$

A. A. Makhnevab, V. V. Bitkinac

a N.N. Krasovsky Institute of Mathematics and Meckhanics, 16, S. Kovalevskoy str., Ekaterinburg, 620990, Russia
b Ural Federal University named after the first President of Russia B.N.Yeltsin, 19, Mira str., Ekaterinburg, 620002, Russia
c North Ossetian State University after Kosta Levanovich Khetagurov, 46, Vatutina stк., Vladikavkaz, 362025, Russia

Abstract: Prime divisors of orders of automorphisms and the fixed point subgraphs of automorphisms of prime orders are studied for a hypothetical distance-regular graph with intersection array $\{44,30,5;1,3,40\}$. Let $G=Aut(\Gamma)$ is nonsolvable group. If $\Gamma$ is arc-transitive then $G$ is is an extension of some group $P$ by $PGL_2(11)$, $|P:O_3(P)|=2$, $|G_a:P_a|=11$ and $|P:P_a|=9$.

Keywords: distance-regular graph, automorphism.

DOI: https://doi.org/10.33048/semi.2019.16.052

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.17
MSC: 05C25
Received April 11, 2019, published June 8, 2019

Citation: A. A. Makhnev, V. V. Bitkina, “On automorphisms of a distance-regular graph with intersection array $\{44,30,5;1,3,40\}$”, Sib. Èlektron. Mat. Izv., 16 (2019), 777–785

Citation in format AMSBIB
\Bibitem{MakBit19}
\by A.~A.~Makhnev, V.~V.~Bitkina
\paper On automorphisms of a distance-regular graph with intersection array $\{44,30,5;1,3,40\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 777--785
\mathnet{http://mi.mathnet.ru/semr1094}
\crossref{https://doi.org/10.33048/semi.2019.16.052}


Linking options:
  • http://mi.mathnet.ru/eng/semr1094
  • http://mi.mathnet.ru/eng/semr/v16/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019